# SDR HEEA966357

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100041A
- Condition: Cracked
- Location: M/R
- Part time: 7,948 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CRACKED.  SPAR CRACK AT THE TIP.  THE CRACK STARTED FROM THE OUTER HOLE FOR THE "C" BLOCK BOLT. SCRAPPED M/R BLADE.
